sexologist-icon
Imbalance harmones
Actually i took ipill on 31 after unprotected sex and my LMP date is 23. Itz starts unexpected bleeding from today...
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Venereologist 8 yrs exp Bangalore
Hi. Greetings... Yes, taking the tablet on and off may cause some irregularity in your bleeding/ cycles... If this continues in the next cycle or causes and further problem, then see a gynaecologist near you.... Hope this helps.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.